# SDR DALA1109091602

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 56,421 hours, 8,004 cycles
- System (JASC): 2330 · Entertainment System
- Part: Decoder
- Condition: Faulty
- Location: Entertain Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DEPARTURE DUE TO UNIDENTIFIED FUMES IN THE CABIN, BURNED RUBBER SMELL.  ONCE ON THE GROUND MX FOUND AN ELECTRICAL SMELL COMING FROM TRANSFORMER T182 LOCATED IN THE P25 PANEL. THE TRANSFORMER WAS REPLACED. ALSO A DEFECTIVE SEAT DECODER AT 24 CDE WAS FOUND AND REPLACED.  AN IDLE AND HIGH POWER ENGINE RUN WAS PERFORMED ALONG WITH  INSPECTIONS BY PANASONIC FOR IFE ISSUES.  ALL GALLEY EQUIPMENT WAS CHECKED OUT WITH NO FINDINGS.
